# SDR UALA2009112303633

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 28,722 hours, 11,929 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING ELECTRICAL ODOR IN MID CABIN.  TURNED CABIN LIGHTS OFF SMELL IS DISSIPATING. SAMC TEXT:  PER CONVERSATION WITH CAPT, IT WAS REPORTED THAT THERE WAS MORE OF A MUSTY OIL ODOR RATHER THAN AN ELECTRICAL ODOR.  MX ACCOMPLISHED A CHECK OF THE INTERIOR, DROPPED CEILING PANELS, BALLAST WERE OK, ALL LIGHTS FUNCTIONS NORMAL, NO ODOR NOTED.  RAN BOTH PACKS, INITIALLY SMELLED OIL, ODOR DISSIPATED, RAN PACKS TO FULL HOT TO BURN OUT, ODOR NO LONGER PRESENT.  CHECKED FOR EXTERNAL LEAKAGE ON ENGINES AND APU, NO LEAKS NOTED.  OK FOR SERVICE.
